# SDR HEEA968240

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 6400 · Tail Rotor System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R ACTUATOR LEAKING EVERYWHERE.
